Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi There. On August of last summer I began to apply Benzoyl Peroxide (5% i believe) on my nose and forehead area for mild acne. It worked wonders. I applied it regularly (twice a day) for 6 months straight. January come alone, I began to notice a veryyy noticeable redness to my nose, and I stopped applying benzoyl peroxide immediately. In fact, to test whether it was BP or not, I applied it on once or twice, and to no surprise, it made the redness worse. I have waited for 6 months now without applying it and the redness has NOT subsided! I did try some hydrocortisone on it, but that didn't seem to help. I'm almost certain BP is the cause, because I've always had really nice, clear skin aside from the very few pimples here and there I wanted to get rid of.

What do you think it is, and what should I do? Mind you, I HAVE waited for 6 months without seeing ANY signs of improvement, so waiting is not an option :snooty: lol

Help please!

Share this post


Link to post
Share on other sites

1. Stop using hydrocortisone. Look up steroid induced rosacea.

2. Go to a derm.

3. Use moisturizer and sunscreen in the interim.

I have removed the duplicate post that was in the wrong forum; this one remains.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×